optic nerve damage/blurring caused by band around retinai damaged optic nerve 50 years ago smoking ciggarettes and playing in a rock band. 10 years ago i had inflammation in that same right eye following paxel an antidepressant. after steroids. a permanent band formed around retina blurring my vision. the band causes swelling. there is no discomfort. but is there a way to reduce the blurring of my vision?
tomdreskin on 2015-09-29
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.